# SDR FDEA201005061476

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 651622143
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF T/E ACCESS PANELS, FOUND NR 4 SLAT T/E STRUCTURE CRACKED NEAR TAI DUCT CUTOUT. REMOVED T/E STRUCTURE IAW SRM 51-30-2. FABRICATED NEW STRUCTURE USING EXTRUSION, BAC1514-1559 2024 T3511, DIMENSIONS 120", IAW SRM 57-50-2 FIG 2, 51-30-5, AND 51-30-2. INSTALLED NEW T/E STRUCTURE IAW SRM 51-30-2, REV 102.
